# SDR P5CA9601248

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 1580-1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT ON FLOOR INTERCOSTAL BETWEEN STA 1580 TO 1600 AT RBL 28 AREA.  DAMAGE BLENDED OUT AND AREA TREATED PER SRM 51-10-01 AND SRM 51-40-01.
